# SDR UPS07M49385

- Difficulty date: January 26, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7115
- Condition: Corroded
- Location: Bs 630-650 L45r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT: FROM BS 6-30 TO 6-50 LONGERON 45R FOUND CORRODED.  CORRODED LONGERON & ATTACHED PARTS REMOVED FOR ACCESS.  CORROSION LONGERON PROTECTED PER SRM 51-31-01 V2 R38.  NEW LONGERON FAB PER DWG AGA7115.F PI CUTOUT ON NEW FAB LONGERON FOUND NO CRACK EVIDENT.  NEW LONGERON RE-PROTECTED PER SRM 51-21-01 V2 R38.  OK TO INSTALL.  NEW LONGERON & ATT/PARTS RE-INSTALLED PER SRM 51-31-01 V2 R38 & DWG: AGA7115, FOUND SATISFACTORY.
